Approximations to the distribution of weighted combination of independent probabilities

Dinesh Bhoj, Klaus Schiefermayr

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Two simple approximations are proposed for the distribution of the weighted combination of n independent probabilities. The approximations are compared with other available approximations. It is shown that one of the proposed approximations is better than the other approximations.

Original languageEnglish (US)
Pages (from-to)153-159
Number of pages7
JournalJournal of Statistical Computation and Simulation
Volume68
Issue number2
DOIs
StatePublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Approximations to the distribution of weighted combination of independent probabilities'. Together they form a unique fingerprint.

  • Cite this